# SDR UPS97824264

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E RIB AT STA XOLDI 6.225 IS CRACKED ABOVE THE PNEU DUCT.  THE CRACK IS APPROX 1 LONG.  REPAIRED IAW SRM 57-2-0 AND 57-3-3.
